# SDR HALA9800078

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256852
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OGG - FLT 533 - LOG PAGE A142518.  DURING LIFT-OFF AND EXTENSION OF NOSE GEAR, THE CABIN PRESSURE DESCENDS MORE THAN 1,500 FPM.  REPLACED CABIN PRESSURE CONTROLLER.  (X)
